# SDR 03257653

- Difficulty date: September 14, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N653BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7438
- Aircraft time: 6,919 hours, 5,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION THE AFT EMERGENCY TRACK LIGHTING WAS FOUND INOPERATIVE.  MAINTNANACE PERSONNEL RECONNECTED AFT EMERGENCY TRACK LIGHTING. A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
